# SDR SIMA200131802

- Difficulty date: November 14, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6510732
- Part serial: 422
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3525 - DURING PREFLIGHT, CREW NOTED A STRONG SMELL OF BURNING WIRE OR INSULATION.  MAINTENANCE FOUND A BAD LIGHT BALLAST AT LOCATION 22.  BALLAST WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
